UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Nonfragile asynchronous control for uncertain chaotic Lurie network systems with Bernoulli stochastic process Journal article
International Journal of Robust and Nonlinear Control, 2018,Volume: 28,Issue: 5,Page: 1693-1714
Authors:  Shi, Kaibo;  Tang, Yuanyan;  Zhong, Shouming;  Yin, Chun;  Huang, Xuegang;  Wang, Wenqin
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Bernoulli Stochastic Process  Chaotic Network Systems  Nonfragile Robust Control  Parameters Uncertainties  Proportional-derivative Asynchronous Control